MathSciNet Relay Station
MathSciNet bibliographic data
MR1799919 28A78 (28A80)
Hua, Su; Rao, Hui; Wen, Zhiying; Wu, Jun On the structures and dimensions of Moran sets. Sci. China Ser. A 43 (2000), no. 8, 836–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement